MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES 4F-80CM (PREM) SYNTEL CATHETER; DXE

APPLIED MEDICAL RESOURCES 4F-80CM (PREM) SYNTEL CATHETER; DXE
Model Number 3
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause.The exact root cause remains unknown as the device was not returned for evaluation.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.  this retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Brachial embolectomy: "balloon burst upon inflation." patient status - unknown.

Brand Name
4F-80CM (PREM) SYNTEL CATHETER
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382127
Report Number2027111-2017-01349
Device Sequence Number13571840
Product Code DXE
UDI-Device Identifier00607915111090
UDI-Public(01)00607915111090(17)180912(30)01(10)1205740
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
3
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/12/2018
Device Model Number3
Device Catalogue Number3
Device Lot Number1205740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2014
Initial Report FDA Received Date03/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)